Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2009, vol. 61, br. 1, str. 25-52
Finite dimensions modulo simplicial complexes and an R-compacta
(naslov ne postoji na srpskom)
Moscow State University, Russia

e-adresavvfedorchuk@gmail.com + fedorch@tsi.ru
Ključne reči: dimension; simplicial complex; AN R-compactum; extension theory
Sažetak
(ne postoji na srpskom)
New dimension functions G-dim and R-dim, where G is a class of finite simplicial complexes and R is a class of AN R-compacta, are introduced. Their definitions are based on the theorem on partitions and on the theorem on inessential mappings to cubes, respectively. If R is a class of compact polyhedra, then for its arbitrary triangulation τ, we have Rτ - dim X = R- dim X for an arbitrary normal space X. To investigate the dimension function R-dim we apply results of extension theory. Internal properties of this dimension function are similar to those of the Lebesgue dimension. The following inequality R-dim X ≤ dim X holds for an arbitrary class R. We discuss the following Question: When R-dim X < ∞ → dim X < ∞? AMS Subject Classification : 54F45, 55M10.
Reference
Borsuk, K. (1967) Theory of retracts. Warszawa
Chigogidze, A., Valov, V. (2001) Universal metric spaces and extension dimension. Topology and its Applications, 113(1-3): 23
Dranishnikov, A.N. (1991) Extension of mappings into CW-complexes. Mat. Sb, 182:9, 1300-1310
Dranishnikov, A.N. (1994) The Eilenberg-Borsuk theorem for mappings in an arbitrary complex. Mat. Sb, 185:4, 81-90
Dranishnikov, A.N. (1996) On the mapping intersection problem. Pacific J. Math, 176, 403-412
Dranishnikov, A.N. (2001) Cohomological dimension theory of compact metric spaces. Topology Atlas Invited Contributions, 6:3, 1-61
Dranishnikov, A.N., Dydak, J. (2001) Extension theory of separable metrizable spaces with applications to dimension theory. Transactions of the American Mathematical Society, 353(1): 133
Dydak, J. (1996) Cohomological dimension and metrisable spaces: II. Transactions of the American Mathematical Society, 348(4): 1647
Engelking, R. (1995) Theory of dimensions: Finite and infinite. u: Sigma Ser. Pure Math, Lemgo: Heldermann, 10
Fedorchuk, V.V. (2009) Spaces which are weakly infinite-dimensional modulo simplicial complexes. Vestnik MGU, Ser. Matem. Mehan, 2
Katětov, M. (1952) On the dimension of non-separable spaces. I. Czech. Math. J., 2, 336-368
Kuratowski, K. (1968) Topology. Academic press, vol. 2
Levin, M. On extensional dimension of metrizable spaces. Preprint
Levin, M., Rubin, L., Shapiro, P. (2000) The Mardešić factorization theorem for extension theory and C-separation. Proceedings of the American Mathematical Society, 128(10): 3099
Mardešić, S., Segal, J. (1982) Shape theory. Amsterdam: North-Holland
Morita, K. (1975) On generalizations of Borsuk's homotopy extension theorem. Fund. Math, 88, 1-6
Morita, K. (1954) Normal families and dimension theory for metric spaces. Mathematische Annalen, 128(1): 350
Olszewski, W. (1995) Completion theorem for cohomological dimensions. Proceedings of the American Mathematical Society, 123(7): 2261
Postnikov, M.M. (1985) Lectures on algebraic topology: Homotopy theory of cellular spaces. Moscow
Rokhlin, V.A., Fuks, D.B. (1977) Primary topology course: Geometric chapters. Moscow
Shchepin, E.V. (1981) Functors and uncountable powers of compacta. Russian Mathematical Surveys, 36(3): 1
Starbird, M. (1975) The Borsuk homotopy extension without binormality condition. Fund. Math., 87 , 207-211
West, J.E. (1977) Mapping Hilbert cube manifolds to AN R's. A solution of a conjecture of Borsuk. Annals of Mathematics, 106(1): 1
Zarelua, A.V. (1963) On a theorem of Hurewicz. Math. Sb, 60:1, 17-28
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 08.09.2009.

Povezani članci

Nema povezanih članaka